MAUDE Adverse Event Report: MEDOS INTERNATIONAL SARL GALAXY G3 XSFT HEL 2MM X 8CM; NEUROVASCULAR EMBOLIZATION DEVICE

MEDOS INTERNATIONAL SARL GALAXY G3 XSFT HEL 2MM X 8CM; NEUROVASCULAR EMBOLIZATION DEVICE
Model Number GLX120208
Medical Device Problem Code Separation Failure (2547)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/05/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).Patient identifier: (b)(6).Procode: krd/hcg.This report is being submitted pursuant to the provisions of 21 cfr, part 4.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by cerenovus, or its employees that the report constitutes an admission that the product, cerenovus, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.A supplemental report will be submitted if new facts arise which materially alter information submitted in a previous mdr report.Complaint conclusion: as reported via the sterling study, 2mm x 8cm galaxy g3 xsft hel coil (glx120208, 30485189) failed to detach.Per the case report forms (crf), the device deficiency did not lead to a serious adverse device effect (sade) or an unanticipated serious adverse device effect (usade).No action was taken, no intervention had not been made and no circumstances had been less fortunate.Immediate pre-procedure angiography on (b)(6) 2021 revealed a ruptured anterior communicating artery aneurysm with the following dimensions: height 6mm, dome 4mm, maximum aneurysm diameter 6.7mm, neck size 4mm, and dome-to-neck ratio 1.0mm.Balloon-assisted coil embolization was subsequently performed on (b)(6) 2021.A total of four cerenovus (2 galaxy g3, 1 galaxy g3 xsft, & 1 galaxy g3 mini) coils were implanted during the procedure with 34% angiosuite packing density.There was no microcatheter kickback (loss of access to aneurysm) experienced.The parent vessel diameter was 2.3mm.The patient was discharged home with self-care on (b)(6) 2021 with modified rankin scale (mrs) score of 0.The device was discarded; therefore, no further investigation can be performed.A manufacturing record evaluation was performed for the finished device 30485189 number, and no non-conformances related to the malfunction were identified.With the information available and without the product available for analysis, the reported customer complaint could not be confirmed.Based on the manufacturing record evaluation, there is no indication that the event is related to the device manufacturing process.Coil difficulty to detach is a known potential complication associated with the use of embolic coils in endovascular embolization of intracranial aneurysms.There may be clinical and procedural factors, including aneurysm/vessel characteristics, device interaction, and operator technique, that may have contributed to the reported event rather than the design or manufacture of the device.The instructions for use (ifu) contains several precautions related to this issue and includes instructions for troubleshooting the situation should it be encountered during use.As part of the cerenovus quality process, all devices are manufactured, inspected, and released to approved specifications.As part of the post market surveillance program, information from this complaint is trended to identify statistical signals for consideration of further correction action.Since there was no evidence to suggest the event was related to a manufacturing or design issue, no corrective actions will be taken at this time.
 
Event or Problem Description
As reported via the sterling study, 2mm x 8cm galaxy g3 xsft hel coil (glx120208, 30485189) failed to detach.Per the case report forms (crf), the device deficiency did not lead to a serious adverse device effect (sade) or an unanticipated serious adverse device effect (usade).No action was taken, no intervention had not been made and no circumstances had been less fortunate.Immediate pre-procedure angiography on (b)(6) 2021 revealed a ruptured anterior communicating artery aneurysm with the following dimensions: height 6mm, dome 4mm, maximum aneurysm diameter 6.7mm, neck size 4mm, and dome-to-neck ratio 1.0mm.Balloon-assisted coil embolization was subsequently performed on (b)(6) 2021.A total of four cerenovus (2 galaxy g3, 1 galaxy g3 xsft, & 1 galaxy g3 mini) coils were implanted during the procedure with 34% angiosuite packing density.There was no microcatheter kickback (loss of access to aneurysm) experienced.The parent vessel diameter was 2.3mm.The patient was discharged home with self-care on (b)(6) 2021 with modified rankin scale (mrs) score of 0.

Brand Name
GALAXY G3 XSFT HEL 2MM X 8CM
Common Device Name
NEUROVASCULAR EMBOLIZATION DEVICE
Manufacturer (Section D)
MEDOS INTERNATIONAL SARL
chemin-blanc 38
le locle neuchatel CH-24 00
SZ  CH-2400
Manufacturer (Section G)
CODMAN & SHURTLEFF, INC. (FREMONT)
47709 fremont blvd
fremont CA 94538
Manufacturer Contact
michelleann garcia
31 technology dr
irvine, CA 92618
646591-7981
MDR Report Key15589334
Report Number3008114965-2022-00656
Device Sequence Number2809755
Product Code KRD
UDI-Device Identifier10886704077763
UDI-Public10886704077763
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K150319
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Study,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/12/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2023
Device Model NumberGLX120208
Device Catalogue NumberGLX120208
Device Lot Number30485189
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/21/2022
Initial Report FDA Received Date10/12/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/10/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
EXCELSIOR 10 (STRYKER) MICROCATHETER.; GALAXY G3 7MM X 21CM.; GALAXY G3 MINI 1.5MM X 4CM.; GALAXY G3 XSFT 4MM X 10CM.; GALAXY G3 XSFT HEL 2MM X 8CM.; GALAXY G3 XSFT HEL 2MM X 8CM.; UNSPECIFIED BALLOON CATHETER.
Patient Age67 YR
Patient SexFemale
Patient Weight75 KG